MathSciNet Relay Station
MathSciNet bibliographic data
MR492298 (80h:57011) 57N10 (57Q05)
Altshuler, Amos $3$-pseudomanifolds with preassigned links. Trans. Amer. Math. Soc. 241 (1978), 213–237.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement